Some people believe that weight gain is caused by opiates but usually happens is the inactiveity by the patient. If you have to take opiates for long term due to pain then chances are you're not as active as you were before the pain started. So it's lifestyle that causes the weight gain... Dave
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2014 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers
How long do I have to wait until I lose the weight I gained taking rexulti since I gained 15 pounds?
Posted 13 Aug 2016 • 1 answer
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 1 answer